MathSciNet Relay Station
MathSciNet bibliographic data
MR1432144 14H40 (14H42)
van Wamelen, Paul Equations for the Jacobian of a hyperelliptic curve. Trans. Amer. Math. Soc. 350 (1998), no. 8, 3083–3106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement